# SDR AALA202009149019

- Difficulty date: August 26, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480048001
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 2.059 X 0.324 X 0.080 INCH CORRODED AREA AT FR 66 TO FR 68 AND STR 23R IN AFT GALLEY AREA.  REPLACED CENTER FITTING, REF SRM 51-72-11-911-001 AND DWG NR 53480048.
